# SDR CALA0300234

- Difficulty date: May 8, 2003
- Submitted: May 9, 2003
- Operation: Air carrier
- Aircraft: N77303
- Make and model: Boeing 7373T0
- Aircraft serial: 23354
- Aircraft time: 54,262 hours, 28,018 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Part number: 6546921528
- Condition: Misrepaired
- Location: Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

C1 DOOR IMPROPERLY REPAIRED ON INNER SKIN AT CENTER LINE NR 4 HOLE.  INSTALLED REPAIR PER ECRA 5232-01028.
